Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child have cold and flu symptoms. Feeling sleepy, stomach ache after taking calpol. Any ideas? 5 year old daughter has had a cold and flu type symptoms since last wed.we took her to a doctor on friday and was told that she had a high temp and a cough and to use calpol ,they said they would see her again if it persisted.she got a bit better but today has been sleepy and heavy eyed,she is constantly crying now and complaining of stomach ache,any ideas on settling her or diagnosis?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi scottcrocker74,
i have seen your question,
Calpol is an antipyretic medicine which tackles fever quite effectively . yet it does not work as antihistamine nor as an antibiotic which is essential to reduce viral infection . hence i reccommend you to consult a pediatrician nearby for further guidence.

I hope that your daughter gets well soon.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor